2019
Том 71
№ 9

All Issues

Baranovskii F. T.

Articles: 4
Brief Communications (Ukrainian)

To the memory of Valentin Anatol'evich Zmorovich

Baranovskii F. T., Berezansky Yu. M., Buldygin V. V., Daletskii Yu. L., Dobrovol'skii V. A., Dzyadyk V. K., Lozovik V. G., Mitropolskiy Yu. A., Samoilenko A. M., Skrypnik I. V., Tamrazov P. M., Yaremchuk F. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 8. - pp. 1110–1111

Article (Ukrainian)

Cauchy problem for a hyperbolic equation with degenerate principal part

Baranovskii F. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 262 - 282

Article (Ukrainian)

A boundary-value problem for a hyperbolic equation with degenerate principal part

Baranovskii F. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 3. - pp. 227–236

Article (Ukrainian)

Mixed problem for a strongly degenerate hyperbolic equation with modified initial data

Baranovskii F. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 1. - pp. 3–15